# SDR SIMA20160326002

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,990 hours, 25,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON LT CEILING LOOSE.  SECURED EMER EXIT SIGN ON LT CEILING AS  REQUIRED.
